hrcak mascot   Srce   HID

Izvorni znanstveni članak

Local stability of the additive functional equation

Soon-Mo Jung

Puni tekst: engleski, pdf (307 KB) str. 45-55 preuzimanja: 48* citiraj
APA 6th Edition
Jung, S. (2003). Local stability of the additive functional equation. Glasnik matematički, 38 (1), 45-55. Preuzeto s https://hrcak.srce.hr/1334
MLA 8th Edition
Jung, Soon-Mo. "Local stability of the additive functional equation." Glasnik matematički, vol. 38, br. 1, 2003, str. 45-55. https://hrcak.srce.hr/1334. Citirano 24.10.2021.
Chicago 17th Edition
Jung, Soon-Mo. "Local stability of the additive functional equation." Glasnik matematički 38, br. 1 (2003): 45-55. https://hrcak.srce.hr/1334
Harvard
Jung, S. (2003). 'Local stability of the additive functional equation', Glasnik matematički, 38(1), str. 45-55. Preuzeto s: https://hrcak.srce.hr/1334 (Datum pristupa: 24.10.2021.)
Vancouver
Jung S. Local stability of the additive functional equation. Glasnik matematički [Internet]. 2003 [pristupljeno 24.10.2021.];38(1):45-55. Dostupno na: https://hrcak.srce.hr/1334
IEEE
S. Jung, "Local stability of the additive functional equation", Glasnik matematički, vol.38, br. 1, str. 45-55, 2003. [Online]. Dostupno na: https://hrcak.srce.hr/1334. [Citirano: 24.10.2021.]

Sažetak
In this paper, we prove the Hyers-Ulam stability of the additive functional equation for a number of unbounded domains. We moreover prove the stability of Jensen's functional equation for a large class of restricted domains.

Ključne riječi
Hyers-Ulam stability; local stability; additive functional equation; Jensen's functional equation

Hrčak ID: 1334

URI
https://hrcak.srce.hr/1334

Posjeta: 206 *